# SDR JGVR20251113001

- Difficulty date: November 13, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N504QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0041
- Aircraft time: 8,619 hours, 5,759 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tunnel Wall
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORRODED AREAS OF THE NOSE LANDING GEAR TUNNEL, PERFORMED NDT, AND REPORTED FOR REPAIR DISPOSITION. FABRICATED AND INSTALLED REPAIR DOUBLERS AS REQUIRED TO ENGINEERING ORDER.
